# SDR DLL13972222

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Nr 2 Pack
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

VALID D-AREA OVERHEAT.  FOUND NR 2 PACK VALVE LEAKING AT CLAMP.  TIGHTENED CLAMP.
